# SDR FDEA201305211050

- Difficulty date: May 21, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 43,995 hours, 22,752 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: DAN5005
- Condition: Corroded
- Location: Zone 100
- Part time: 43,995 hours, 22,752 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO STRINGER 56R CORRODED FR 65-66.  CUT DAMAGE STRINGER & DEBURR SHAPE EDGES OF CUTOUT IAW SRM 53-10-14/201, PAR 4.A, FIG 201.  MAKE REPAIR PARTS IAW SRM 53-10-14/201 PAR 4A, FIG 201.  DRILL HOLES AND DEBURR REPAIR PARTS IAW SRM 53-10-14/201, PAR 4.A, FIG 201.  APPLY ALODINE TO REPAIR PARTS IAW SRM 51-21-10.  APPLY WASH PRIMER AND POLYURETHANE PRIMER TO REPAIR PARTS IAW SRM 53-10-14/201, PAR 4.A, FIG 201.  WET INSTALL THE REPAIR PARTS IAW SRM 53-10-14/201, PAR 4.A, FIG 201.  INSTALL THE RELEVANT FASTENERS AND PARTS IAW SRM 51-40-21.   RESTORE FINISH TO REPAIR AREA IAW SRM 51-75-10.
